Alert archive / South Carolina / Tornado Warnings in 2024
Tornado Warning 60, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Sep 27, 2024, 7:25 AM EDT for Berkeley County, Charleston County, South Carolina. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 7:25 AM EDT (11:25 UTC)
- Expired
- Sep 27, 2024, 7:41 AM EDT
- In force
- 16 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Berkeley County, SC, Charleston County, SC
The radar
The Wilmington radar (KLTX), 136 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 26, 8:56 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 11.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted.
386
WFUS52 KCHS 271125
TORCHS
SCC015-019-271200-
/O.NEW.KCHS.TO.W.0060.240927T1125Z-240927T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Charleston SC
725 AM EDT Fri Sep 27 2024
The National Weather Service in Charleston has issued a
* Tornado Warning for portions of...
Berkeley County in southeastern South Carolina...
Charleston County in southeastern South Carolina...
* Until 800 AM EDT.
* At 725 AM EDT, a severe thunderstorm capable of producing a
tornado was located 9 miles northwest of McClellanville, moving
north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Newland and Shulerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes from tropical storms or hurricanes can form and move very
quickly. TAKE COVER IMMEDIATELY! If you wait until you hear a
tornado, it could be too late. Take action now to protect yourself.
&&
LAT...LON 3313 7964 3329 7963 3329 7961 3328 7961
3328 7960 3327 7956 3326 7956 3327 7955
3325 7955 3325 7952 3324 7949 3309 7952
3310 7964
TIME...MOT...LOC 1125Z 186DEG 29KT 3317 7958
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
CPM1 follow-up statement
618
WWUS52 KCHS 271141
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
741 AM EDT Fri Sep 27 2024
SCC015-019-271151-
/O.CAN.KCHS.TO.W.0060.000000T0000Z-240927T1200Z/
Berkeley SC-Charleston SC-
741 AM EDT Fri Sep 27 2024
...TORNADO WARNING IS CANCELLED FOR BERKELEY AND CHARLESTON
COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM EDT for a portion of
southeast South Carolina.
&&
LAT...LON 3313 7964 3329 7963 3329 7961 3328 7961
3328 7960 3327 7956 3326 7956 3327 7955
3325 7955 3325 7952 3324 7949 3309 7952
3310 7964
TIME...MOT...LOC 1125Z 186DEG 29KT 3317 7958
$$
CPMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Sep 27, 7:14 AM EDT, 11 minutes earlier.
Area forecast discussion, Sep 27, 7:14 AM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
714 AM EDT Fri Sep 27 2024
.SYNOPSIS...
Helene will pass to our west and then northwest today into
tonight. Multiple impacts are expected across our area this
morning. Drier weather then arrives later this afternoon and
should persist into next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
This Morning: The upper air pattern features a large cutoff low in
the vicinity of the Middle Mississippi Valley area, while a strong
anticyclone is across the western Atlantic, centered west of
Bermuda. The southerly flow between these two features will steer
Helene north over Georgia.
Given the speed of Helene, strong winds are expected further inland
than typical. Wind fields have remained large, producing impacts
well east of its center. For this reason, a Tropical Storm Warning
remains in effect for the entire forecast area, including nearby
waters. The latest forecast will keep Southeast Georgia and
Southeast South Carolina along Helene's eastern side during the
morning with multiple hazards to the immediate area. For full
details, please refer to weather.gov/chs and the Hurricane Local
Statement (HLS).
Tornadoes: A Tornado Watch remains in effect until 8 AM for portions
Southeast South Carolina counties, and includes SC coastal waters.
0-1 km SRH as much as 250-400 m2/s2 and impressive STP/SCP values
persist this morning. Additionally, the HREF indicates updraft
helicity tracks supportive of tornadic waterspouts that shift
onshore, coinciding with rainbands associated with Helene that
slowly progress across through Southeast South Carolina. Have a
tornado plan in place in case a warning is issued. Keep in mind
that tropical tornadoes can form with little advance warning,
move very quickly (potentially in excess of 35 to 45 mph), and
will be hard to see due to the potential that they will be rain-
wrapped.
Winds: A Tropical Storm Warning is in effect for the entire forecast
area. Tropical storm force winds are expected to occur across
Southeast Georgia and expand into Southeast South Carolina and
adjacent coastal waters tonight. Wind speeds should peak late
tonight as the center of Helene moves across Georgia. Gusty
winds as high as 45 to 65 mph could produce downed and/or
uprooted trees, isolated to scattered power outages locally,
with greatest impacts anticipated during the night.
Flooding Rainfall: Showers/rainbands and a few t-storms in association
with Helene will impact the area early morning, before considerably
drier air wraps around the southern edge of departing Helene
and overtakes the entire forecast area by late morning. Additional
rainfall amounts of 1 to 2 inches are possible, mainly across
northern Charleston and Berkeley Counties, with locally higher
amounts possible in heavy rainbands. Minor flooding of low-lying
and poor drainage areas is likely in some locations with isolated
flash flooding possible. Urban flooding is also a possibility.
Area rivers and creeks will rise in response to the rainfall,
with some flooding possible, even after the rains come to an end.
Storm Surge: The latest forecast maintains storm surge values in the
1 to 3 foot range. Additional information can be found in the
Tides/Coastal Flooding section below.
This Afternoon through Tonight: A broad cutoff low will be centered
across Tennessee, with the circulation of Helene migrating north
through northwestern Georgia and becoming absorbed by the cutoff
low. Strong subsidence and dry air wrapping along the south and
southeast side of Helene will likely lead to dry weather conditions
across all local areas by the afternoon. However, tropical storm
force wind gusts could linger into early afternoon hours, before
diminishing to 20-30 mph through the remainder of the day. Breaks in
clouds are expected and skies should become mostly sunny by mid-late
afternoon allowing for ample sfc heating. In general, sfc temps
should peak in the mid-upper 80s. Overnight, conditions improve
considerably with light southwesterly winds expected and lows
ranging in the mid-upper 60s inland to low-mid 70s closer to the
coast.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
The mid-levels will consist of a rex block over much of the U.S.
A ~565 dam cut-off Low will be over western TN Saturday morning
while a ~594 High will be located off the Southeast U.S. The Low
will gradually weaken, becoming ~575 dam by late Monday, while the
~592 dam High will shift closer to the northern Bahamas. At the
surface, the remnants of Helene will be located to our northwest,
roughly over western TN Saturday morning. A stationary front will be
located just off our coast at the same time. The remnants of Helene
will weaken as time progresses, becoming a broad disturbance located
well to our north by late Monday. Meanwhile, the stationary front
will remain just off our coast. There will be a pocket of drier air
between these two synoptic features. However, it doesn't mean our
forecast will be completely dry. Saturday, the synoptic models and
long-range CAMs have light showers over the coastal waters moving
onshore during the afternoon. Therefore, we have slight chance POPs
mainly over our coastal counties. These should persist into the
evening, then shift offshore overnight. Sunday, the models keep most
of our area dry, except for maybe a few showers moving onshore along
the GA coast in the afternoon. Additionally, showers could move
onshore along the entire coast late at night. Monday, most of our
area is dry, except for maybe a few showers moving onshore along the
far southern GA coast in the afternoon. High temperatures will be in
the mid to upper 80s each day. Low temperatures will range from the
mid 60s far inland to the lower 70s along the immediate coast.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A stationary front will be located just off our coast Monday night.
It'll shift away late Tuesday as a dry cold front approaches from
our northwest. The dry cold front should move through our area
Wednesday night. Following that, High pressure will build in from
the northwest and north on Thursday. Conditions should remain dry.
High temperatures will be a few degrees above normal Tuesday and
Wednesday, dropping to near normal on Thursday.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
KCHS/KJZI/KSAV: Numerous to widespread showers and a few TSRA
associated with Helene will impact the terminals, before rapid
drying takes place this morning. Flight restrictions will occur
into the morning, generally down in the MVFR range for both
cigs and vsbys.
SE winds will steadily as we go through tonight, peaking as
high as 35 or 40 kt sustained with gusts of at least 50 to 55 kt,
with the peak winds occurring largely through about 14Z Friday.
Higher wind gusts are possible. Winds will veer around to the S
or SSW during the today, with winds still as high as 20-30 kt
through the afternoon. During the night, S or SSW winds should
gradually decreasing to the 10-20 kt range.
Finally, LLWS remains at all three terminal sites, although
given the strong gusty surface winds, LLWS may not truly come to
fruition.
Extended Aviation Outlook: Mainly VFR. Though, radiational fog
could bring brief flight restrictions late each night and early
each morning.
&&
.MARINE...
This Morning: Dangerous conditions continue to impact the Atlantic
waters and Charleston Harbor as Helene continues to track north
across Georgia. Wind fields remain large surrounding Helene, with
gusts up to 45-50 kt across local waters. Tropical Storm Warnings
remain in effect for all local waters as a result. These winds will
allow for seas to build as high as 10-15 feet on the waters out 20
nm, and up to 17 feet on the Georgia waters beyond 20 nm from shore.
Mariners are also alerted to the risk for waterspouts across
northern South Carolina waters this morning, as convective
bands move through the area in association with Helene. Some of
these will be tornadic waterspouts, moving much quicker and
producing much stronger winds than most waterspouts in our area.
This Afternoon and Tonight: Conditions will improve as Helene shifts
further away from the area. Gusts up to Tropical Storm strength are
possible into early afternoon, but conditions should remain below 25-
30 heading into the night. Thereafter, wind speeds will slowly
diminish to about 15-20 kt after midnight. Seas will also be
subsiding through the day and night, lowering to 5-7 ft across local
waters during the overnight period.
Extended Marine: A stationary front will persist off our coast.
This will yield winds mainly from the SW through early next week.
Seas will start out in the 2-4 ft range on Saturday, subsiding to 2-
3 ft on Sunday, then 1-2 ft on Monday.
Rip Currents and High Surf: Conditions at the beach will be
dangerous through today, as winds and seas remain high/large while
Helene tracks across the interior Southeast. A High Risk of Rip
Currents will be in effect for all beaches today, and breakers of at
least 5 feet in height will persist in the afternoon and/or
evening. Areas of significant beach erosion are also likely
during this time. For Saturday, remnant swell and changes in the
beach bathymetry from Helene will yield a Moderate Risk at all
of our beaches.
&&
.TIDES/COASTAL FLOODING...
Large departures observed at the Charleston Harbor during the
morning high tide and the continuation of strong onshore winds
favors coastal flooding along the Charleston and Colleton County
coasts until 8 AM. As a result, a Coastal Flood Advisory has
been issued for the entire coast through 8 AM this morning.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Tropical Storm Warning for GAZ087-088-099>101-114>119-137>141.
Coastal Flood Advisory until 7 AM EDT this morning for GAZ117-
119-139-141.
High Risk for Rip Currents through this evening for GAZ117-119-139-
141.
High Surf Advisory until 8 PM EDT this evening for GAZ117-119-
139-141.
SC...Tropical Storm Warning for SCZ040-042>045-047>052.
Coastal Flood Advisory until 7 AM EDT this morning for SCZ048-
051.
High Risk for Rip Currents through this evening for SCZ048>051.
High Surf Advisory until 8 PM EDT this evening for SCZ048>051.
Coastal Flood Advisory until 8 AM EDT this morning for SCZ049-
050.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Sep 27, 7:19 AM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 719 AM EDT Fri Sep 27 2024 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-047-281130- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Jasper- 719 AM EDT Fri Sep 27 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ043>045-052-281130- Inland Colleton-Dorchester-Inland Berkeley-Tidal Berkeley- 719 AM EDT Fri Sep 27 2024 ...TORNADO WATCH 687 IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-281130- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 719 AM EDT Fri Sep 27 2024 ...TORNADO WATCH 687 IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ354-374-281130- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 719 AM EDT Fri Sep 27 2024 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048-051-281130- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Jasper- 719 AM EDT Fri Sep 27 2024 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ049-050-281130- Coastal Colleton-Charleston- 719 AM EDT Fri Sep 27 2024 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 687 IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. High Risk for Rip Currents. High Surf Advisory. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Sep 27, 5:41 AM EDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
541 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM Flood 1 N Garden City 32.12N 81.18W
09/27/2024 Chatham GA Emergency Mngr
Chatham County Emergency Manager reported over 30
streets flooded in Garden City near Pipe Makers Canal,
Skidaway, La Roche, and Victory areas.
&&
Event Number CHS2401234
ACDLocal storm report, Sep 27, 5:46 AM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
546 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM Tropical Cyclone 1 SSW Thunderbolt 32.03N 81.06W
09/27/2024 Chatham GA Emergency Mngr
Chatham County Emergency Manager reported over 15 trees
down, several power lines down, and structural damage on
3200 block of College Street due to Hurricane Helene.
&&
Event Number CHS2401235
ACDLocal storm report, Sep 27, 5:52 AM EDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
552 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 AM Tropical Cyclone Colleton 33.04N 80.88W
09/27/2024 Colleton SC Emergency Mngr
Colleton County Emergency Manager reported multiple
trees down on: the intersection of Rehoboth Road and Van
Dye Road, 58000 I-95 South, 2000 block of Rum Gully
Road, the intersection of Confederate Highway and
Hampton, 2641 Adnah Church Road, 1000 Gibson Road, 1200
block of Green Pond Highway, and the intersection of
Scuffletown and Sniders Highway due to Hurricane Helene.
&&
Event Number CHS2401236
ACDLocal storm report, Sep 27, 6:08 AM EDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
608 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tropical Cyclone Charleston 32.78N 79.94W
09/27/2024 Charleston SC Emergency Mngr
Charleston County Emergency Manager reported trees down
on River Road, Edenvale Road, Maybank Highway, Maybank
at 2400-2600 block, Grove Street, and Rutledge Avenue.
Also, they reported power lines down at 1660 Savannah
Highway.
&&
Event Number CHS2401237
ACDLocal storm report, Sep 27, 6:29 AM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
629 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM Coastal Flood 1 E Charleston 32.78N 79.93W
09/27/2024 Charleston SC Other Federal
CHTS1 Major Coastal Flooding: A maximum tide level of
8.02 ft MLLW (2.26 ft MHHW) was observed at the
Charleston Harbor tide gage. Major coastal flooding
typically begins along the coasts of Charleston and
Colleton counties when tide levels reach 8.0 FT MLLW
(2.24 ft MHHW) in the Charleston Harbor.
&&
Event Number CHS2401238Local storm report, Sep 27, 6:57 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
657 AM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM Tropical Cyclone Walterboro 32.91N 80.67W
09/27/2024 Colleton SC Emergency Mngr
Colleton County Emergency Manager reported trees down
on roads across the county.
&&
Event Number CHS2401239The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:02 PM EDT | Tornado Warning | CHS | Colleton | 43 min |
| Sep 26, 8:42 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 33 min |
| Sep 26, 9:10 PM EDT | Tornado Warning | CHS | Jasper | 35 min |
| Sep 26, 9:40 PM EDT | Tornado Warning | CHS | Charleston, Colleton | 35 min |
| Sep 26, 9:50 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 25 min |
| Sep 26, 10:15 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 27 min |
| Sep 26, 10:36 PM EDT | Tornado Warning | CHS | Hampton, Jasper | 39 min |
| Sep 26, 10:49 PM EDT | Tornado Warning | CHS | Allendale | 26 min |
| Sep 26, 10:57 PM EDT | Tornado Warning | CHS | Allendale, Hampton, Jasper | 32 min |
| Sep 27, 12:07 AM EDT | Tornado Warning | CHS | Charleston, Colleton | 23 min |
| Sep 27, 12:28 AM EDT | Tornado Warning | CHS | Charleston, Colleton | 32 min |
| Sep 27, 12:58 AM EDT | Tornado Warning | CHS | Beaufort | 38 min |
| Sep 27, 1:46 AM EDT | Tornado Warning | CHS | Beaufort | 15 min |
| Sep 27, 2:00 AM EDT | Coastal Flood Advisory | CHS | 6 hr | |
| Sep 27, 2:53 AM EDT | Tornado Warning | CHS | Charleston, Colleton | 22 min |
| Sep 27, 3:19 AM EDT | Tornado Warning | CHS | Beaufort, Colleton | 41 min |
| Sep 27, 3:42 AM EDT | Tornado Warning | CHS | Charleston | 48 min |
| Sep 27, 3:48 AM EDT | Tornado Warning | CHS | Colleton | 20 min |
| Sep 27, 4:00 AM EDT | Tornado Warning | CHS | Charleston | 23 min |
| Sep 27, 4:30 AM EDT | Tornado Warning | CHS | Berkeley, Charleston, Dorchester | 36 min |
| Sep 27, 4:36 AM EDT | Tornado Warning | CHS | Charleston | 24 min |
| Sep 27, 4:53 AM EDT | Tornado Warning | CHS | Charleston | 23 min |
| Sep 27, 4:54 AM EDT | Tornado Warning | CHS | Dorchester | 18 min |
| Sep 27, 5:08 AM EDT | Tornado Warning | CHS | Berkeley, Dorchester | 18 min |
| Sep 27, 5:18 AM EDT | Tornado Warning | CHS | Charleston | 19 min |
| Sep 27, 5:47 AM EDT | Tornado Warning | CHS | Berkeley, Charleston | 13 min |
| Sep 27, 5:50 AM EDT | Tornado Warning | CHS | Berkeley | 34 min |
| Sep 27, 5:54 AM EDT | Flash Flood Warning | CHS | Berkeley, Charleston | 6 hr |
| Sep 27, 6:16 AM EDT | Tornado Warning | CHS | Berkeley, Charleston | 29 min |
| Sep 27, 12:23 PM EDT | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 7 hr |
| Sep 27, 3:21 PM EDT | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 4 hr |
Nearby
Tornado Warnings in South Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.